MAUDE Adverse Event Report: DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN
Catalog Number 60667341
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that p&bond active stand.Ref.Had complaints from patients complaining about burning sensation and nasty taste, this reported by the dentist.The outcome of these events are unknown as of this mdr and further information requested.
 
Additional Manufacturer Narrative
Investigation results: retain an identity check was made on the retained sample using ir.The result is in the specification.Dhr the dhr of the complained batch was checked.There were no abnormalities in the dhr.

Brand Name
P&BOND ACTIVE STAND.REF.
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20290090
Report Number8010638-2024-00007
Device Sequence Number15274966
Product Code KLE
UDI-Device IdentifierD010606673411
UDI-PublicD010606673411
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Catalogue Number60667341
Device Lot Number2404000110
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown